# SDR 96ZZZM1075

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 2400 · Electrical Power System
- Part: Conduit
- Condition: Cut
- Location: Ws 115
- Part time: 68,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, WHILE VERIFYING FLAP FOLLOW-UP CABLES FOR PROPER INSTALLATION PER FLEET CAMPAIGN 2296.  FOUND LT AILERON UP CABLE NR 35 IN LEFT WHEEL WELL CHAFING THROUGH ELECTRICAL CONDUIT APPROX ONE INCH LONG BY .1875 INCH DEEP.
